# SDR ALGA07302011

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 6,639 hours, 9,446 cycles
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 7690001821104
- Part serial: 27789
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ACFT YAWED LT, NR 2 ENGINE OUT LIGHTS AND AUDIO CAME ON AND THEN EXTINGUISHED. ALL INDICATIONS RETURNED TO NORMAL.  THIS WAS A QUICK FLAMEOUT AND THEN RELIT.
